I remember reading some one's comment about getting b 12 shots to help with the fatigue from w/d of methadone, wondering if someone can give me any heads up on this. Anyone who has tried this please let me know. Babbee very fatigued!!
I've taken them; can't say I felt "great" afterwards, but it may have helped a little. Don't expect an immediate burst of energy. If you keep taking it though, you should see some results. Take some Vitamin C also; that helps.
if you are b12 deficient it will help a lot! otherwise...maybe a little. i just bought the liquid b complex instead of getting injections. i think it helps a bit. my mom who is late 60's and not an addict gets the injections because she is deficient. you may or may not be lacking in Bs.
as an aside, i've tried stimulants with caffeine in them for energy and it makes you feel the WDs much much more. personally, i'd rather be tired.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.